# SDR SWAA000025527

- Difficulty date: October 4, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737
- Aircraft serial: 34714
- Aircraft time: 52,204 hours, 31,167 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B, D

## Discrepancy

SUPPLEMENTAL INFORMATION: DURING DESCENT #2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED. AFTER LANDING FILTER BYPASS LIGHT EXTINGUISHED. #2 ENGINE INDICATIONS WERE NORMAL FOR ENTIRE FLIGHT. ; / [01] OK TO CONTINUE PER MEL 73-4-01. SP1&SP73. MDDR #29050. FAULT CODE 73-31072 LP-1756286. R/R #2 ENG FUEL FILTER IAW MM 73-11-02.
